Translator Disclaimer
December 2005 Reducts of stable, CM-trivial theories
Herwig Nübling
J. Symbolic Logic 70(4): 1025-1036 (December 2005). DOI: 10.2178/jsl/1129642113

Abstract

We show that every reduct of a stable, CM-trivial theory of finite U-rank is CM-trivial.

Citation

Download Citation

Herwig Nübling. "Reducts of stable, CM-trivial theories." J. Symbolic Logic 70 (4) 1025 - 1036, December 2005. https://doi.org/10.2178/jsl/1129642113

Information

Published: December 2005
First available in Project Euclid: 18 October 2005

zbMATH: 1100.03025
MathSciNet: MR2194235
Digital Object Identifier: 10.2178/jsl/1129642113

Subjects:
Primary: 03C45

Keywords: CM-triviality , reducts

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • December 2005
Back to Top